IJPAM: Volume 89, No. 5 (2013)
BILINEAR SYSTEMS WITH BOUNDED CONTROLS
Departement of Mathematics
College of Sciences
Al Jouf University
Sakakah, KINGDOM OF SAUDI ARABIA
Abstract. In this paper, we establish the approximate controllability of a class of distributed bilinear systems evolving in a spatial domain . A bounded feedback control is used to drive a dynamical system from an initial state to a desired one in finite time, only on a subregion of the system domain. Our purpose is to prove that an regional optimal control exists, and characterized as a solution to an optimality system. Numerical approach is given and successfully illustrated by simulations.
Received: September 20, 2013
AMS Subject Classification: 93B05, 93B52, 49K35
Key Words and Phrases: distributed systems, bilinear systems, quadratic problems, regional bounded control, simulations
Download paper from here.
DOI: 10.12732/ijpam.v89i5.10 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395